# SDR DALA2017102107760

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 29,752 hours, 17,513 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Bearing
- Condition: Migrated
- Location: Pcu Bellcrank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT BELLCRANK BEARINGS HAVE PLAY BETWEEN INNER AND OUTER RACES WITH THE RT BEARING MIGRATING IN BORE ON THE CENTER PCU.  REMOVED AND REPLACED THE RUDDER CENTER PCU INPUT BELLCRANK IAW AMM 27-21-52,  PERFORMED A SATISFACTORY OPS CHECK IAW AMM 27-21-20.
